# SDR DALA13009393273

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND R1 DOOR FWD AND AFT BLANKING PLATES CORRODED. REMOVED CORROSION IAW SRM 51-74-00, DIMENSIONS AS FOLLOWS: FWD  L=1.5"  W=1.0"D=.006", AFT  L=1.0"  W=1.0"  D=.005"  NO ALLOWABLE DANAGE LIMITATION IN SRM, REPLACED FWD & AFT BLANKING PLATES TO BE INSTALLED ON W/C 2500-6602.
